# SDR MALA110015

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 8,802 hours, 5,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CHECK, NOTED EMERGENCY FLOOR PATH LIGHTING BROKEN ON CLIP TRACK.  R & R TRACK EMERGENCY FLOOR PATH LIGHTING IAW REF 33-51-00, PN ON/OFF PL88-910L400.
